On Positive Solutions of a Fourth Order Nonlinear Neutral Delay Difference Equation

Kwun, Young Chel, Kang, Shin Min, Zhang, Xiaoping, Liu, Zeqing . Abstract and Applied Analysis 2013. 2013 (238036) :-

Locate this article in:

Bibtex

@article{CIS-314525,
  Author = {Kwun, Young Chel and Kang, Shin Min and Zhang, Xiaoping and Liu, Zeqing},
  Title = {On Positive Solutions of a Fourth Order Nonlinear Neutral Delay Difference Equation},
  Journal = {Abstract and Applied Analysis},
  Volume = {2013},
  Number = {238036},
  Year = {2013},
  Pages = {--},
  Keywords = {}
}

Similar articles